# SDR DHL2008F00006

- Difficulty date: June 27, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6521788108A
- Part serial: ASTAR06268
- Condition: Cracked
- Location: Flap Track
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE CRACK AT LOWER AFT SIDE OF NR 8 FLAP TRACK FAIRING.  REMOVED AND REPLACED FLAP TRACK FAIRING IAW BOEING 727 MM 27-51-31.  OPERATIONAL CHECK OK.  (A)
